# SDR DALA12006219237

- Difficulty date: July 11, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 32,339 hours, 29,099 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bottle
- Condition: Discharged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE DISCHARGE BOTTLE PRESSURE LOW.  SERVICED TAILCONE DISCHARGE BOTTLE PER AMM.  CHECKED GOOD.
